# SDR MALA050387

- Difficulty date: April 23, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 19,057 hours, 21,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SEAT TRACK HAD PROFILE P/N'S 7253721-459 AND 7253721-495 ARE CORRODED AND HAVE BEEN REPLACED IAW SRM 51-40-21 AND 51-40-22.
